MAUDE Adverse Event Report: BIOMET 3I RIGHT ANGLE SLOTTED DRIVER TIP 30MM; DENTAL DRIVER

BIOMET 3I RIGHT ANGLE SLOTTED DRIVER TIP 30MM; DENTAL DRIVER
Model Number RASD1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the driver fractured.The doctor confirms that the procedure was completed with other instruments and that the patient did not suffer any negative impact on his health.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.D1: brand name.D2: device product code.D4: catalog.G3: date received by manufacturer.H1: type of report, follow-up number.H2: follow up type.H10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet (b)(4).One right angle slotted driver tip 30mm (rasd6) was returned for investigation.Visual inspection of the as returned product identified, that the device had fractured at the tip.The reported event could not be recreated, due to the nature of the dental devices and event (fracture).Patient conditions, tooth location and duration of placement are irrelevant to this investigation.Device history record (dhr) review could not be performed for item rasd6, as the lot number associated with the reported product is not available.Complaint history review by item (rasd6) was performed over a one-year period.And no complaints related to nonconforming products were identified, using keyword 'fracture'.September post market trending was reviewed, and there were no actionable events or corrective actions for the reported event (fracture) or product.Therefore, based on the available information, device malfunction has occurred, for both devices.And the reported event was confirmed.

Brand Name
RIGHT ANGLE SLOTTED DRIVER TIP 30MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12292462
Report Number0001038806-2021-01470
Device Sequence Number3181566
Product Code NDP
UDI-Device Identifier00844868015215
UDI-Public(01)00844868015215(17)290427(10)1227470
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRASD1
Device Catalogue NumberRASD6
Device Lot Number1227470
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer08/24/2021
11/08/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date09/21/2021
11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale